# SDR AWKA2019031801

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N552XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20329
- Aircraft time: 8,641 hours, 3,806 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE FLIGHT CREW RECEIVED A CYAN ELECTRICAL FAULT, WHITE L BATT OFF, R BATT OFF, L GEN OFF AND R GEN OFF. THE ELECTRICAL PANEL SHOWED OFF LIGHTS IN ALL FOUR GENERATOR AND BATTERY SWITCHES, BUT, THE ELECTRICAL SYNOPTIC PAGE SHOWED ALL ELECTRICAL AND BUSSES IN WHITE (ENERGIZED). THE APU WAS STARTED, BUT THE GENERATOR DID NOT COME ON LINE RIGHT AWAY. THE FLIGHT CREW ELECTED TO DECLARE AN EMERGENCY FOR A SUSPECTED LOSS OF POWER AND DIVERT INTO THE NEAREST AIRFIELD. ONCE THE AIRCRAFT DESCENDED TO APPROXIMATELY FL240, THE APU GENERATOR CAME ON LINE. ONCE ELECTRICAL POWER WAS POSITIVELY ESTABLISHED, THE CREW CANCELED THE EMERGENCY. THE AIRCRAFT LANDED WITHOUT ANY PROBLEM. MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT. NO COMPONENTS WERE FOUND TO BE FAULTY, BUT BOMBARDIER DOES HAVE AN ADVISORY WIRE FOR ELECTRICAL SYSTEM AND FLIGHT DISPLAY ISSUES DURING FLIGHT (AW300-24-0101 R2). THE MAINTENANCE PROVIDER PERFORMED THE AW AND THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE WITH NO NEW ISSUES SINCE THE TIME OF THIS REPORT.
